Friday, December 4, 2009

Not a Good Morning

Again, I woke up feeling very un-rested. I "kicked" off the boot sometime in the middle of the night and slept on my left side with pillows in between my knees. L woke me up at some point and wanted me to take her to the bathroom. I was in horrible pain so I took a Vicodin (at least I hope it was a Vicodin, it was pretty dark). This morning the pain was better but I woke feeling slightly dizzy and lightheaded. I don't know if it is from the Vicodin or just a combination of all the drugs I am taking. I had to fill out some paperwork yesterday at PT, and I had to write down the meds I take, it looked like this: Vicodin PRN, Indocin (anti-inflammatory), Prilosec (to prevent "issues" from the Indocin), Zofran PRN (nausea), Pentasa (Crohn's) and Xifaxan (Crohn's). Between that list, and marking the hip on the body chart, you would never guess that I am 29, more like 92!

I will take lightheadedness over nausea any day, but I really hope it goes away soon!

2 comments:

SHC said...

Sorry not good Susie. =(
Hope things improve.

Well, got kiddo's results from MRI. I'll let my blog do the "talking," but I sure would be interested from any other hip docs out there what potential causes of anterior-inferior acetabular detachment could be, rheumatologically speaking.

I'm besided myself.


Why can't all this hip stuff just be EASY?!

Abigail said...

Nah....not 91. You arent on any blood pressure medications or stool softeners!